English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the solution of the dynamic Eshelby problem for inclusions of various shapes

MPS-Authors
/persons/resource/persons76255

Wang,  J.
Former Dept. Materials Synthesis and Microstructure Design, Max Planck Institute for Intelligent Systems, Max Planck Society;

/persons/resource/persons75853

Michelitsch,  T. M.
Former Dept. Theory of Mesoscopic Phenomena, Max Planck Institute for Intelligent Systems, Max Planck Society;

/persons/resource/persons75481

Gao,  H.
Former Dept. Theory of Mesoscopic Phenomena, Max Planck Institute for Intelligent Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Wang, J., Michelitsch, T. M., Gao, H., & Levin, V. M. (2005). On the solution of the dynamic Eshelby problem for inclusions of various shapes. International Journal of Solids and Structures, 42, 353-363.


Cite as: https://hdl.handle.net/11858/00-001M-0000-0010-270F-B
Abstract
There is no abstract available